Well Capacity for Continuous Permeability Variation

by Raymond J. Krizek,
Wallace H. Baker,
Arley G. Franklin,

Serial Information: Journal of the Irrigation and Drainage Division, 1969, Vol. 95, Issue 3, Pg. 409-414

Document Type: Journal Paper

Abstract: The results of an analysis of the relative effects of continuous, radially symmetric permeability variations on the capacity of a single artesian well are graphically presented. Such variations may result from acid treatment, fracturing, effects incident to mud-drilling, or from structural alternations in soil adjacent to a well. The change in permeability was assumed to be maximum at the well face and to decrease exponentially in a radial direction away from the well axis. The resulting equation for relative well capacity was integrated numerically for various cases to yield a family of curves which, together with estimates of the altered and original permeability values and of the radial extent of the permeability change, can be used to quickly obtain estimates of well performance.

Subject Headings: Radiation | Soil treatment | Symmetry | Wells (water) | Graphic methods | Acids | Cracking | Soil structures |

Services: Buy this book/Buy this article


Return to search